Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2012, Issue 666


Relative Chow–Künneth decompositions for morphisms of threefolds

Stefan Müller-Stach / Morihiko Saito
Published Online: 2011-08-02 | DOI: https://doi.org/10.1515/CRELLE.2011.119


We show that any nonconstant morphism of a threefold admits a relative Chow–Künneth decomposition. As a corollary we get sufficient conditions for threefolds to admit an absolute Chow–Künneth decomposition. In case the image of the morphism is a surface, this implies another proof of a theorem on the absolute Chow–Künneth decomposition for threefolds satisfying a certain condition, which was obtained by the first author with P. L. del Angel. In case the image is a curve, this improves in the threefold case a theorem obtained by the second author where the singularity of the morphism was assumed isolated and the condition on the general fiber was stronger.

About the article

Received: 2009-12-01

Revised: 2010-12-03

Published Online: 2011-08-02

Published in Print: 2012-05-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2012, Issue 666, Pages 141–161, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.119.

Export Citation

©[2012] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Vaibhav Vaish
Advances in Mathematics, 2018, Volume 338, Page 339

Comments (0)

Please log in or register to comment.
Log in